# SDR SWAA010205

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 46,913 hours, 33,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: R276
- Condition: Erratic
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON T/O GEAR HANDLE WOULD NOT COME UP.  PULLED OVERRIDE TRIGGER AND GEAR RETRACTED.  RESEATED R276 RELAY, RESET C/B.  HANDLE OPS CHECKED GOOD PER MM.
